Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rashes on limns, taking medicines, tests show high TSH. Is high TSH causing rashes?

I had undergone laproscopy for removal of my gall stones & gall bladder in June 2012. After about a fortnight the incision area became red & swollen & finally there were pus in it. A few days later I developed lumps on my right breast & on my right arm pit. Almost all known anti biotics were tried but the three wounds failed to recover. After a series of tests & analysis of wound samples & mamography, in August 2012, Claribid & Loxof were suggested & within a week the wounds started healing up. Thereafter the same Claribid & Loxof continued & after a month my wounds healed up completely but as advised continued the medicines for a total period of three months. In the mean time, about a month back, I started having skin rashes on both my upper & lower limbs . On consultation, I was suggested Desloraladine - 5 mg , Clobetasol Ointment for local application & was also suggested to have T3-T4-TSH tests to be done. Although T3 & T4 are within normal range, TSH is high at 14.11. Will be obliged if you could please advise whether high TSH is the cause of my skin rashes which has now spread to the whole body & the suggested treatment asap.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
I dont think yout raised TSH is the reason for rashes. TSH tend to go up and down in a number of situations . In your case the TSH alone is high and T3 and T4 are normal. This is called as sub clinical Hypothyroidism. It is certainly advisable to check TSH after few weeks and then you may meet an endocrinologist. There are no clear guidelines on treating sub clinical hypothyroidism, however, most doctors like to prescribe thyroxine once TSH crosses 10
Answered: Mon, 20 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor